EconPapers    
Economics at your fingertips  
 

Infinite Horizon Problems

Alexander J. Zaslavski
Additional contact information
Alexander J. Zaslavski: Technion - Israel Institute of Technology

Chapter Chapter 4 in Turnpike Phenomenon and Infinite Horizon Optimal Control, 2014, pp 221-337 from Springer

Abstract: Abstract In this chapter we establish the existence of solutions for classes of nonconvex (nonconcave) infinite horizon discrete-time optimal control problems. These classes contain optimal control problems arising in economic dynamics which describe general one-sector and two-sector models with nonconcave utility functions representing the preferences of the planner.

Keywords: Autonomous Discrete Time; Economic Dynamics; Infinite Horizon Optimal Control Problem; Overtaking Optimality Criterion; Natural Numbers (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (3)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-08828-0_4

Ordering information: This item can be ordered from
http://www.springer.com/9783319088280

DOI: 10.1007/978-3-319-08828-0_4

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-08828-0_4